# SDR IPXA2018012825967

- Difficulty date: January 15, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: AJH7349505
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H HORZ. STAB JACKSCREW SPROCKET HAS EXCESSIVE WEAR.REMOVED AND REPLACED R/H HORZ. STAB JACKSCREW ASSY IAW AMM 27-44-04-400-801, OP'S CHECK  IS GOOD. (MINOR)
